Nurofen For Child Mint Meltlet x 12 – EasyMeds Pharmacy
Feefo logo

Reckitt Benckiser

Nurofen For Child Mint Meltlet x 12

  • Sale
  • Regular price £5.16



Nurofen For Child Mint Meltlet

Nurofen Meltlets contain 200mg ibuprofen to provide targeted pain relief from headaches and migraines.

Meltlets are orodispersiable tablets that dissolve in your mouth without water, ideal for those that have difficulty swallowing tablet or on the go.

Features:

- 12 orodispersiable tablets
- Dissolve without water
- 200mg Ibuprofen
- Mint flavoured
- Targeted relief from headaches and migraines

Directions for Use:

- Suitable for adults, the elderly and children over the age 12 years old.
- Take 2 tablets. Place the tablet on the tongue and allow it to dissolve. Once dissolved swallow. No water required.
- Do not chew tablets.
- If necessary take 1-2 tablets leaving at least 4 hours between doses.
- Do not take more than 6 tablets in a 24 hour period.
- If this product is required for longer than 3 days for children or 10 days for adults, consult a doctor.

Cautions:

- For oral administration and short term use only.
- Do not exceed recommended doses.
- If symptoms persist or worsen seek medical advice.
- No suitable for children under 12 years old.
- Do not take if you have or had a stomach ulcer, perforation or bleeding.
- Do not take if you are allergic to ibuprofen, aspirin or other related painkillers.
- Do not take if you are taking other NSAID painkillers, or aspirin with a daily dose above 75mg.
- Consult your pharmacist/doctor before taking this product if you have/had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney, or bowel problems or are dehydrated.
- Consult your pharmacist/doctor before taking if you are a smoker or pregnant.
- Keep out of sight and reach of children.

Ingredients:

Active ingredient: 200mg Ibuprofen per tablet.

Also contains: : Ethylcellulose (E462), Silicon Dioxide (E551), Hypromellose (E464), Mannitol (E420), Aspartame (E951), Croscarmellose Sodium (E468), Magnesium Stearate (E572), Flavour (mint flavours, maltodextrin acacia gum (E414), Sorbitol (E421)).

    

---


Free UK Delivery on all orders over £40

false